Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Tropical cumulus convection and upward-propagating waves in middle-atmospheric GCMs
Authors: Horinouchi, T.; Pawson, S.; Shibata, K.; Langematz, U.; Manzini, E.; Giorgetta, Marco A.; Sassi, F.; Wilson, R. J.; Hamilton, K.; de Grandpre, J.; Scaifel, A. A.
Date of Publication (YYYY-MM-DD): 2003-11
Title of Journal: Journal of the Atmospheric Sciences
Volume: 60
Issue / Number: 22
Start Page: 2765
End Page: 2782
Document Type: Article
ID: 174057.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.